MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 PLANNING STATION; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Back to Search Results |
| Model Number |
9735894 |
| Medical Device Problem Codes |
Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735737, software version #: 2.1.0, product id: 9736036, serial/lot #: -, ubd: unknown, udi#: unknown product id: 9736411, serial/lot #: -, ubd: unknown, udi#: unknown g2: this event occurred in canada, see e1-e3.H3, h6: no products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that there were boot up issues.After installing application version 2.1 on the system and then performing a reboot, the system booted to the message "failed to start pulse audio system server.Watchdog: bug: soft lockup - cpu stuck.".Troubleshooting was performed.The local representative (fse) had confirmed that the system was on operating system 2.0.3 prior to installing application version 2.1, and there were no reported issues during the installation.The fse performed another reboot.The system then displayed different commands all with "ok" status, followed by multiple lines stating "spurious response".The system was unable to progress past this screen.The fse performed another reboot with no effect.There was no patient involvement.
Additional Manufacturer Narrative
H2, h3, h6: the system was serviced in the field.A hardware failure was noted.The rep unplugged system for a few hours.Upon powering up system, the boot sequence completed successfully.The rep upgraded software application.No parts were replaced.Codes b01, c13, and d02 are applicable.Software analysis was performed.The snapshots captured failed to start server error.Software failure was confirmed.Codes b01, c10, and d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.